Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Delayed period, have stretchy white creamy discharge, had taken mifepristone in the early cycle. What should be done?

I took mifepristone 5 weeks ago and after the bleeding process, i experienced some sort of white creamy discharge in the first place but today, noticed a stretchy white creamy discharge and yet my menstrual flow isnt out yet. I hear it takes about 4-6 weeks for the next menstrual flow to come but i am yet to see my period and it is 5weeks today.. what do i do?
Asked On : Fri, 12 Oct 2012
Answers:  0 Views:  50 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor